Endo related or new meds??

Hi Ladies

Hope everyone's feeling as well as they can. I'm just looking for a bit of advice as am feeling a bit crappy at the moment. To cut a long story short... I had endo and uterine fibroid removed last April. My consultant thinks it could be on my bladder going off my symptoms?? She adviced me to have depo injection for next 6 months to suppress endo. I had the injection just over a week ago. I also have been on setraline anti depressants for around 3-4 weeks. The problem I have at the moment is I cannot sleep and when I do eventually get to sleep I am waking up with my pjs soaking wet with sweat (sorry to be gross!!) I have never had this problem before it has just been the past week so I'm wondering if it's the depo injection causing it ?? I also have had a constant headache for the past week!!

If anyone has had similar symptoms and could give me advice it would be much appreciated. I also have pain very bad in my lower back and right side daily !! Thanks for reading and sorry for moaning. Nat18 :-) x

4 Replies

oldestnewest
  • Hi, this is exactly my story! Assuming that your injection was a GnRH agonist like Zoladex which puts you into a pseudo-menopause?

    I was running back to the doctors miserable with a long list of side effects and asking them which one is doing this?! I had crazy sweats, heightened agitation and anxiety,palpitations, aches and pains, crazy nightmares, headaches, and the list goes on. The problem is that both medications can cause these same side effects! And the doctors would just sympathise that I started 2 heavy going medications at the same time so it is hard to know what is doing what. Sorry I can't be of help but yes the injections will cause sweats - but I don't think as quickly as in one week - and the zoloft can also cause the same list of side effects. I find that the doctors really play down the side effects of zoloft. For me it was hell. I personally made the decision to go through the process of elimination to see what was causing my hellish side effects. So I weaned myself off zoloft (was only on it for 5 weeks) and took the ad-back hrt (suggested to me by my specialist) to counteract with the moods and sweats from the menopause...... and that was bearable for me.

    I know it's each to their own with anti-depressants so I'm not saying to stop yours, but I found that it did me more harm than good with side effects and starting both heavy duty drugs at the same time was a huge double whammy.

    I wish you all the best. Big hugs. You're not alone xx

  • Hi cooka

    Thank you for your kind reply. It seems whatever meds you take for endo there is always some kind of side effects. It feels like a no win situation sometimes!!

    I am going through a hard time in my life at the moment not just with the endo with a number of other things as well which I'm not coping with very well. I don't really like taking the anti depressants but I felt like I needed something to get me through these hard times. I'm hoping that I don't need to be on them for too long as I'm sure like you say the two meds together are a double whammy of side effects!!

    I hope that you are as well as you can be at the moment and thanking you for taking time to read my post.

    Sending you a cyber hug too :-) Nat18 x

  • Are you in Depo Provera ( progesterone) or Decapeptyl which puts you into a pseudo menopause?Depo works differently .putting you into a pseudo pregnant state which stops periods and thus can stop endo worsening each month. Decapeptyl will definitely give these side effects.I am on Depo at moment and doesn't seem to affect me,but we are all different.Could it be the anti depressants in conjunction with the Depo? I also find that Tramadol gives me night sweats,so could be painkillers also.Thats the problem when we end up with multiple drugs,you don't know what is cause g the side effects.Google depo provera and check side effects.

    So sorry you in such pain at moment - me also.Least we have an outlet on this forum.

  • Hi Daffodil

    Thank you for taking the time to reply to me. I think it's the depo provera (progesterone).

    I think you are right by saying it could be the two meds together. If it carries on I think I will go back to gp. They are not really good at explaining things to you at my surgery !! I will google the depo like you say and get a bit of info on it. I'm sorry to hear you are also in pain at the moment. It's a bloody nuisance this illness and people don't realise either how much it affects us all !!!

    Take care of yourself and I hope you too are feeling better soon. Nat18 x

You may also like...